MAUDE Adverse Event Report: HARMAR MOBILITY, LLC PINNACLE HEAVY DUTY; POWERED STAIRWAY CHAIR LIFT

HARMAR MOBILITY, LLC PINNACLE HEAVY DUTY; POWERED STAIRWAY CHAIR LIFT
Model Number SL600HD
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This type of product performance issue has not been reported previously.During the on-site incident investigation, several screws that connect the chassis motor to the frame were found to be loose or missing.The unit was sent to harmar for further investigation in may where it was determined that the screws were loose or missing due to the lack of loctite threadlocker application on the screws.
 
Event or Problem Description
On (b)(6) 2018 the user got on the stair lift chair at the bottom step and was riding upwards to the top landing when the stair lift made a popping sound and the stair lift seat/chassis descended back down the staircase to the end of the rail.The user stepped off the stair lift as it descended and sustained minor pain in her leg and a small cut on her finger.

Brand Name
PINNACLE HEAVY DUTY
Common Device Name
POWERED STAIRWAY CHAIR LIFT
Manufacturer (Section D)
HARMAR MOBILITY, LLC
18505 e 163rd street
lake winnebago MO 64034
MDR Report Key7705796
Report Number3004153586-2018-00001
Device Sequence Number19109269
Product Code PCD
UDI-Device Identifier00817650022395
UDI-Public00817650022395
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Replace
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSL600HD
Device Catalogue NumberSL600HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight163